# SDR 98ZZZX1

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Filter
- Part number: 47086
- Condition: Contaminated
- Location: Fuel Nozzle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL NOZZLE FILTER SCREEN WAS FOUND WITH UNKNOWN SUBSTANCE, CONTAMINATED 50 PERCENT OF SCREEN AREA.  SUGGEST INSPECTING FUEL PUMP FUEL FILTER FOR POSSIBLE BLOCKAGE CAUSING FUEL PUMP TO GO TO FILTER BYPASS.
